Hi, I started Pristiq in the spring along with Adderall. I've just recently weaned off of the Pristiq but am still taking Adderall (ADHD) I've had major hair loss the past few months & it's getting worse! My pdoc stays this is not caused from these drugs. I've also had my thyroid checked already & everything is normal, tons of other blood work also, including hormones, vitamins. I did get 3 injections of vitamin B once a month. Recheck that in December. Stopping the Adderall isn't an option since I'm in college & I can't do a thing without it. Any insight would be appreciated!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - My 20 yr old daughter is taking Adderall XR 60 mg?
Posted 27 Aug 2009 • 5 answers
Posted 18 Jan 2010 • 4 answers
Attention Deficit Hyperactivity Disorder (ADHD) - Can adderall 30mg tabs be prescribed three times a
Posted 11 Nov 2011 • 6 answers
Posted 2 Mar 2012 • 4 answers
Posted 13 Jan 2013 • 6 answers